Improvement of eigenvalues of Sturm-Liouville problem with t-periodic boundary conditions


Somali S., ÖĞER V.

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.180, no.2, pp.433-441, 2005 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 180 Issue: 2
  • Publication Date: 2005
  • Doi Number: 10.1016/j.cam.2004.11.011
  • Journal Name: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.433-441
  • Keywords: Sturm-Liouville problem, eigenvalues, Richardson extrapolation, FINITE-DIFFERENCE EIGENVALUES, IMPLICIT MIDPOINT RULE, APPROXIMATIONS
  • Dokuz Eylül University Affiliated: Yes

Abstract

The computation of eigenvalues of Sturm-Liouville problem with t-periodic boundary conditions is considered. Using the Richardson extrapolation based on the finite difference, the accuracy of the eigenvalues are improved. Numerical results demonstrate the usefulness of the correction. (c) 2004 Elsevier B.V. All rights reserved.